# SDR SCNA201809286110

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT SKIN CRACKED AT ACTUATOR ATTACH POINT.   #4 SLAT SKIN CRACK END POINT MEASURED VISUALLY APPROXIMATELY 1/4". #4 SLAT HAS BEEN REMOVED. RII ACCOMPLISHED ON INTERFACE INSPECTION. OK TO INSTALL #4 SLAT. INSTALLED #4 SLAT. NOTE INBOARD PRELOAD ADJUST BOLT REQUIRES SAFTEY WIRE. LEFT OFF FOR RIGGING. N/R REMAINS OPEN FOR RIGGING. RII ACCOMPLISHED ON #4 SLAT INSTALLATION. COMPLETED FINAL INSTALLATION OF #4 SLAT. OK FOR SERVICE.
